# SDR SWIA2024031800015

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 47,866 hours, 31,828 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TROUBLE SHOOT HISTORY OF R WING A/I CAUTION MESSAGESMCI TYPE: TROUBLESHOOTING PRIORITY 1R WING A/I CAUTION MESSAGE WITH WING ANTI ICE ON IN ICING CONDITIONS WITH POWER SET NEAR 80 PERCENT N2. ICE FOUND ACCUMULATING ON RIGHT WING LEADING EDGE BY VISUAL INSPECTION.  (FLIGHT 6280 FILED CLOSED)MAR 16, 2024  STATION: PHX--TROUBLESHOT R WING A/I CAUTION IN REFERENCE TO FIM 30-12-00.  NO FAULTS FOUND.  INTERROGATED MDC FOR B1 CODES IN RELATION TO R WING A/I CAUTION, NO FAULTS FOUND.  PERFORMED AILC OPS CHECK IN REFERENCE TO AMM 30-12-00. OPS CHECK GOOD.  SELF TEST PASSED.  PERFORMED OPS TEST OF L AND R WING ANTI ICE TEMPERATURE SENSORS IN REFERENCE TO AMM 30-12-06.  ALL SENSORS READ ACCORDINGLY TO AMBIENT TEMPERATURES.  OPS CHECK GOOD.  PERFORMED ENGINE RUNS IN REFERENCE TO AMM 71-00-00.  WHILE RUNNING ENGINES, WITH WING ANTI ICE ON, R ENG BLEED CAUTION AND L ENG BLEED CAUTION APPEARED INTERMITTENTLY.  ON THE WING ANTI ICE SYNOPTIC PAGE, NOTICED R ENG PRSOV AND L ENG PRSOV WOULD CYCLE AND TURN AMBER AND NOT SUPPLYING BLEED AIR TO THE WINGS FOR WING ANTI ICE.  ALSO NOTICED ON ECS SYNOPTIC PAGE THAT THE L AND R PRSOV VALVES TURNED AMBER ALSO.  INTERROGATED MDC AND FOUND B1 CODE 007556 AND 007554, L AND R PRSOV NO CONTROL/POS DISAGREE.  SUSPECT ACS 1 TO BE CAUSING PRSOV NO CONTROL AND POS DISAGREE. PER S
